Existence and polynomial growth of periodic solutions to kdv-type equations

Research output: Contribution to journalArticlepeer-review

Abstract

We establish local and global existence of periodic solutions for KdV type equations, employing Fourier series and a fixed point argument. We also investigate the polynomial growth of the solutions.

Original languageEnglish
Pages (from-to)629-654
Number of pages26
JournalHokkaido Mathematical Journal
Volume34
Issue number3
DOIs
Publication statusPublished - 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Existence and polynomial growth of periodic solutions to kdv-type equations'. Together they form a unique fingerprint.

Cite this